# SDR BB08075

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792H
- Condition: Inoperative
- Location: Nr 2
- Part time: 59,703 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 432  PHX TO OGG.  DURING CLIMBOUT FROM PHX, THE RT GEN & RT GEN DRIVE LIGHTS ILLUMINATED, WITH GEN FAIL AND DRIVE LIGHTS ON IN EICAS.  THE FLIGHT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 IDG.  OPERATIONALLY CHECKS OK.
